# SDR ASOA2013060703818

- Difficulty date: May 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SERVICE DOOR SILL, CORROSION FOUND ON DOOR SILL UPPER ANGLE.  REMOVED DOOR SILL ANGLE ON SERVICE DOOR SILL IAW SRM 51-42-06-00.  INSTALLED DOOR SILL ANGLE IAW SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.  DRILLED UP NEW ANGLE IAW SRM 51-40-11-001-001-A01.   MAJOR REPAIR
